# SDR ASAA0853215

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,018 hours, 1,236 cycles
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003128
- Condition: Faulted
- Location: Flt Manage
- Part time: 4,018 hours, 1,236 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT FMC DISAGREE CAME ON BOTH FMC'S STAYED ON FOR 6-8
MINUTES AND BOTH WENT OFF AS WE TAXIED IN. FMC DISAGREE EXTINGUISHED BEFORE AIRCRAFT RETURNED TO GATE.  PERFORMED FIM TASK 34-61-00-810-835 FOR PRECAUTIONARY PURPOSES.  DETERMINED TO BE INTERMITTENT NUISANCE MSG. NO 30 DAY HISTORY.
